# SDR HEEA077238

- Difficulty date: November 20, 2001
- Submitted: November 26, 2001
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Aircraft time: 4,206 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 407375008101
- Part serial: 0235A
- Condition: Inoperative
- Location: Dual Tach
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE NEEDLE PEGGED TO THE HIGH.
